A shorter proof of a theorem on hereditarily orderable spaces

Harold Bennett, David Lutzer

Research output: Contribution to journalArticlepeer-review

1 Scopus citations

Abstract

We give a shorter proof of a result of S. Purisch and Yasushi Hirata and Nobuyuki Kemoto that any subspace of any space of ordinals is a LOTS (under some linear ordering).

Original languageEnglish
Pages (from-to)311-318
Number of pages8
JournalTopology Proceedings
Volume40
StatePublished - 2012

Fingerprint

Dive into the research topics of 'A shorter proof of a theorem on hereditarily orderable spaces'. Together they form a unique fingerprint.

Cite this